# SDR WVER2016042750405

- Difficulty date: April 28, 2016
- Submitted: April 28, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N504MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 33,727 hours, 23,922 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: CC67034169
- Condition: Cracked
- Location: Bs 202
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 670BA-53-044, CRACKS WERE DISCOVERED ON TH FS 202.75, RBL30, AND LBL30 FORWARD UPPER POSTS.  REPAIRS WERE MADE IAW REO NR 670-53-11-1150,  REV.
